# SDR AALA20091228NRT01

- Difficulty date: December 28, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 44,230 hours, 5,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: W479W2301
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHT ON FIRST CLASS GALLEY SIDE CLOSET WALL NEAREST POSITION LEFT NUMBER ONE DOOR LOOSE.  RE-SECURED LIGHT.
